Title

Oscillation Properties of Certain nth Order Functional Differential Equations

Document Type

Article

Language

eng

Publication Date

7-1-1991

Publisher

Elsevier

Source Publication

Journal of Mathematical Analysis and Applications

Source ISSN

0022-247X

Abstract

Oscillation criteria for certain nth order equations of the form x( n )(t) + p(t)x( n − 1 )(t) + q(t)f(x(h 1 (t)),…,x(h m (t)))g(x( n − 1) (σ(t))) = 0
are established.

Comments

Journal of Mathematical Analysis and Applications, Vol. 158, No. 2 (July 1, 1991): 574-577. DOI.

Share

COinS